Alert archive / South Dakota / Wind Advisories in 2005
Wind Advisory 6, NWS Aberdeen, SD
NWS Aberdeen, SD issued this wind advisory at Nov 14, 2005, 10:51 AM CST for 26 counties in South Dakota; Big Stone County, Traverse County, Minnesota. It took effect at Nov 15, 2005, 6:00 AM CST. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Nov 14, 2005, 10:51 AM CST (16:51 UTC)
- In effect from
- Nov 15, 2005, 6:00 AM CST
- Expired
- Nov 16, 2005, 4:02 AM CST
- In force
- 22 hr
- Issued by
- NWS Aberdeen, SD
All 28 counties
Big Stone County, MN, Traverse County, MN, Brown County, SD, Buffalo County, SD, Campbell County, SD, Clark County, SD, Codington County, SD, Corson County, SD, Day County, SD, Deuel County, SD, Dewey County, SD, Edmunds County, SD, Faulk County, SD, Grant County, SD, Hamlin County, SD, Hand County, SD, Hughes County, SD, Hyde County, SD, Jones County, SD, Lyman County, SD, Marshall County, SD, McPherson County, SD, Potter County, SD, Roberts County, SD, Spink County, SD, Stanley County, SD, Sully County, SD, Walworth County, SD
The radar
The Aberdeen radar (KABR), 56 km from the middle of the area, began a volume at 16:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 4.9 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 884 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KABR 141651 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 1051 AM CST MON NOV 14 2005 .STRONG NORTHWEST WINDS WILL DEVELOP ON TUESDAY BEHIND LOW PRESSURE AND A STRONG COLD FRONT EXPECTED TO MOVE INTO MINNESOTA BY TUESDAY AFTERNOON. SDZ003>006-009-010-015>018-033>037-045-048-051-150100- /O.NEW.KABR.WI.Y.0006.051115T1200Z-051116T0000Z/ CORSON-CAMPBELL-MCPHERSON-BROWN-WALWORTH-EDMUNDS-DEWEY-POTTER- FAULK-SPINK-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA... ABERDEEN...MOBRIDGE...IPSWICH...TIMBER LAKE...GETTYSBURG... FAULKTON...REDFIELD...FORT PIERRE...ONIDA...PIERRE...HIGHMORE... MILLER...MURDO...PRESHO...FORT THOMPSON 1051 AM CST MON NOV 14 2005 /951 AM MST MON NOV 14 2005/ ...WIND ADVISORY IN EFFECT FROM 6 AM CST /5 AM MST/ TO 6 PM CST /5 PM MST/ TUESDAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM CST /5 AM MST/ TO 6 PM CST /5 PM MST/ TUESDAY. AS LOW PRESSURE AND A STRONG COLD FRONT MOVE INTO MINNESOTA ON TUESDAY...STRONG NORTHWEST WINDS WILL DEVELOP BEHIND THE SYSTEM. WINDS WILL INCREASE TO 30 TO 40 MPH BY LATE MORNING AND LAST INTO THE EVENING HOURS. USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM INDOORS. $$ MNZ039-046-SDZ007-008-011-019>023-150100- /O.NEW.KABR.WI.Y.0006.051115T1800Z-051116T0600Z/ TRAVERSE-BIG STONE-MARSHALL-ROBERTS-DAY-CLARK-CODINGTON-GRANT- HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...BRITTON... SISSETON...WEBSTER...CLARK...WATERTOWN...MILBANK...CASTLEWOOD... CLEAR LAKE 1051 AM CST MON NOV 14 2005 ...WIND ADVISORY IN EFFECT FROM 12 PM TUESDAY TO MIDNIGHT CST TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 12 PM TUESDAY TO MIDNIGHT CST TUESDAY NIGHT. AS LOW PRESSURE AND A STRONG COLD FRONT MOVE INTO MINNESOTA ON TUESDAY...STRONG NORTHWEST WINDS WILL DEVELOP BEHIND THE SYSTEM. WINDS WILL INCREASE TO 30 TO 40 MPH BY EARLY AFTERNOON AND LAST INTO TUESDAY NIGHT. USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM INDOORS. $$ TMT
8 follow-up statements
000 WWUS73 KABR 142159 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 359 PM CST MON NOV 14 2005 .STRONG NORTHWEST WINDS WILL DEVELOP ON TUESDAY BEHIND LOW PRESSURE AND A STRONG COLD FRONT EXPECTED TO MOVE INTO MINNESOTA BY TUESDAY AFTERNOON. MNZ039-046-SDZ007-008-011-019>023-142300- /O.CAN.KABR.WI.Y.0006.051115T1800Z-051116T0600Z/ TRAVERSE-BIG STONE-MARSHALL-ROBERTS-DAY-CLARK-CODINGTON-GRANT- HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...BRITTON... SISSETON...WEBSTER...CLARK...WATERTOWN...MILBANK...CASTLEWOOD... CLEAR LAKE 359 PM CST MON NOV 14 2005 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS CANCELLED THE WIND ADVISORY. $$ SDZ003>006-009-010-015>018-033>037-045-048-051-150600- /O.CON.KABR.WI.Y.0006.051115T1200Z-051116T0000Z/ CORSON-CAMPBELL-MCPHERSON-BROWN-WALWORTH-EDMUNDS-DEWEY-POTTER- FAULK-SPINK-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA... ABERDEEN...MOBRIDGE...IPSWICH...TIMBER LAKE...GETTYSBURG... FAULKTON...REDFIELD...FORT PIERRE...ONIDA...PIERRE...HIGHMORE... MILLER...MURDO...PRESHO...FORT THOMPSON 359 PM CST MON NOV 14 2005 /259 PM MST MON NOV 14 2005/ ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM CST /5 AM MST/ TO 6 PM CST /5 PM MST/ TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM CST /5 AM MST/ TO 6 PM CST /5 PM MST/ TUESDAY. AS LOW PRESSURE AND A STRONG COLD FRONT MOVE INTO MINNESOTA ON TUESDAY...STRONG NORTHWEST WINDS WILL DEVELOP BEHIND THE SYSTEM. WINDS WILL INCREASE TO 30 TO 40 MPH BY LATE MORNING AND LAST INTO THE EVENING HOURS. USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM INDOORS. $$ TMT
000 WWUS73 KABR 150325 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 925 PM CST MON NOV 14 2005 .STRONG NORTHWEST WINDS WILL DEVELOP ON TUESDAY BEHIND LOW PRESSURE AND A STRONG COLD FRONT EXPECTED TO MOVE INTO MINNESOTA BY TUESDAY AFTERNOON. SDZ003>006-009-010-015>018-033>037-045-048-051-151130- /O.CON.KABR.WI.Y.0006.051115T1200Z-051116T0000Z/ CORSON-CAMPBELL-MCPHERSON-BROWN-WALWORTH-EDMUNDS-DEWEY-POTTER- FAULK-SPINK-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA... ABERDEEN...MOBRIDGE...IPSWICH...TIMBER LAKE...GETTYSBURG... FAULKTON...REDFIELD...FORT PIERRE...ONIDA...PIERRE...HIGHMORE... MILLER...MURDO...PRESHO...FORT THOMPSON 925 PM CST MON NOV 14 2005 /825 PM MST MON NOV 14 2005/ ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM CST /5 AM MST/ TO 6 PM CST /5 PM MST/ TUESDAY... AS LOW PRESSURE AND A STRONG COLD FRONT MOVE INTO MINNESOTA ON TUESDAY...STRONG NORTHWEST WINDS WILL DEVELOP BEHIND THE SYSTEM. WINDS WILL INCREASE TO 30 TO 40 MPH BY LATE MORNING AND LAST INTO THE EVENING HOURS. USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM INDOORS. $$ MOHR
000 WWUS73 KABR 151005 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 405 AM CST TUE NOV 15 2005 .NORTHWEST WINDS WILL INCREASE TODAY BEHIND A LOW PRESSURE SYSTEM AND THE ASSOCIATED COLD FRONT. SDZ003-004-009-015-016-033>035-045-048-151815- /O.UPG.KABR.WI.Y.0006.051115T1200Z-051116T0000Z/ /O.NEW.KABR.HW.W.0003.051115T1005Z-051116T0000Z/ CORSON-CAMPBELL-WALWORTH-DEWEY-POTTER-STANLEY-SULLY-HUGHES-JONES- LYMAN- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...MOBRIDGE... TIMBER LAKE...GETTYSBURG...FORT PIERRE...ONIDA...PIERRE...MURDO... PRESHO 405 AM CST TUE NOV 15 2005 /305 AM MST TUE NOV 15 2005/ ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS AFTERNOON. THE WIND ADVISORY IS NO LONGER IN EFFECT. NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 35 TO 45 MPH THIS MORNING...THEN DECREASING LATE IN THE AFTERNOON. WIND GUSTS AS HIGH AS 60 MPH ARE POSSIBLE TODAY. HIGH WINDS CAN CAUSE PROPERTY DAMAGE AND MAKE DRIVING DIFFICULT... ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES. USE EXTRA CAUTION WHILE DRIVING AND SLOW DOWN. SECURE ANY LOOSE ITEMS OUTDOORS OR BRING THEM INDOORS. $$ SDZ036-037-051-151815- /O.UPG.KABR.WI.Y.0006.051115T1200Z-051116T0000Z/ /O.NEW.KABR.HW.W.0003.051115T1005Z-051116T0600Z/ HYDE-HAND-BUFFALO- INCLUDING THE CITIES OF...HIGHMORE...MILLER...FORT THOMPSON 405 AM CST TUE NOV 15 2005 ...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. THE WIND ADVISORY IS NO LONGER IN EFFECT. NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 35 TO 45 MPH BY LATE MORNING...THEN DECREASING DURING THE EVENING HOURS. WIND GUSTS AS HIGH AS 60 MPH WILL BE POSSIBLE. HIGH WINDS CAN CAUSE PROPERTY DAMAGE AND MAKE DRIVING DIFFICULT... ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES. USE EXTRA CAUTION WHILE DRIVING AND SLOW DOWN. SECURE ANY LOOSE ITEMS OUTDOORS OR BRING THEM INDOORS. $$ SDZ005-006-010-017-018-151815- /O.EXT.KABR.WI.Y.0006.051115T1005Z-051116T0600Z/ MCPHERSON-BROWN-EDMUNDS-FAULK-SPINK- INCLUDING THE CITIES OF...EUREKA...ABERDEEN...IPSWICH... FAULKTON...REDFIELD 405 AM CST TUE NOV 15 2005 ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE WIND ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT. NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 30 TO 40 MPH BY LATE MORNING...DECREASING AROUND MIDNIGHT. WIND GUSTS AS HIGH AS 55 MPH WILL BE POSSIBLE. USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM INDOORS. $$ KNUTSVIG
000 WWUS73 KABR 151804 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 1204 PM CST TUE NOV 15 2005 .NORTHWEST WINDS WILL INCREASE THIS AFTERNOON BEHIND A LOW PRESSURE SYSTEM IN MINNESOTA. SDZ036-037-051-160000- /O.EXT.KABR.HW.W.0003.000000T0000Z-051116T0000Z/ HYDE-HAND-BUFFALO- INCLUDING THE CITIES OF...HIGHMORE...MILLER...FORT THOMPSON 1204 PM CST TUE NOV 15 2005 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 35 TO 45 MPH THIS AFTERNOON...THEN DECREASE DURING THE EVENING HOURS. WIND GUSTS AS HIGH AS 60 MPH WILL BE POSSIBLE. HIGH WINDS CAN CAUSE PROPERTY DAMAGE AND MAKE DRIVING DIFFICULT... ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES. USE EXTRA CAUTION WHILE DRIVING AND SLOW DOWN. SECURE ANY LOOSE ITEMS OUTDOORS OR BRING THEM INDOORS. $$ SDZ003-004-009-015-016-033>035-045-048-160000- /O.CON.KABR.HW.W.0003.000000T0000Z-051116T0000Z/ CORSON-CAMPBELL-WALWORTH-DEWEY-POTTER-STANLEY-SULLY-HUGHES-JONES- LYMAN- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...MOBRIDGE... TIMBER LAKE...GETTYSBURG...FORT PIERRE...ONIDA...PIERRE...MURDO... PRESHO 1204 PM CST TUE NOV 15 2005 /1104 AM MST TUE NOV 15 2005/ ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS AFTERNOON... NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 35 TO 45 MPH THIS AFTERNOON...THEN DECREASE LATE IN THE AFTERNOON. WIND GUSTS AS HIGH AS 60 MPH ARE POSSIBLE TODAY. HIGH WINDS CAN CAUSE PROPERTY DAMAGE AND MAKE DRIVING DIFFICULT... ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES. USE EXTRA CAUTION WHILE DRIVING AND SLOW DOWN. SECURE ANY LOOSE ITEMS OUTDOORS OR BRING THEM INDOORS. $$ SDZ005-006-010-017-018-160215- /O.CON.KABR.WI.Y.0006.000000T0000Z-051116T0600Z/ MCPHERSON-BROWN-EDMUNDS-FAULK-SPINK- INCLUDING THE CITIES OF...EUREKA...ABERDEEN...IPSWICH... FAULKTON...REDFIELD 1204 PM CST TUE NOV 15 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 30 TO 40 MPH THIS AFTERNOON...DECREASING AROUND MIDNIGHT. WIND GUSTS AS HIGH AS 55 MPH WILL BE POSSIBLE. USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM INDOORS. $$ TMT
000 WWUS73 KABR 152123 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 323 PM CST TUE NOV 15 2005 .STRONG NORTHWEST WINDS WILL CONTINUE THROUGH THE EVENING AND OVERNIGHT BEHIND LOW PRESSURE MOVING INTO THE GREAT LAKES REGION. SDZ036-037-051-160000- /O.CON.KABR.HW.W.0003.000000T0000Z-051116T0000Z/ HYDE-HAND-BUFFALO- INCLUDING THE CITIES OF...HIGHMORE...MILLER...FORT THOMPSON 323 PM CST TUE NOV 15 2005 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... SUSTAINED WINDS OF 35 TO 45 MPH WITH GUSTS NEAR 55 MPH CAN BE EXPECTED FOR THE NEXT FEW HOURS BEFORE DIMINISHING AFTER SUNSET. HIGH WINDS CAN CAUSE PROPERTY DAMAGE AND MAKE DRIVING DIFFICULT... ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES. USE EXTRA CAUTION WHILE DRIVING AND SLOW DOWN. SECURE ANY LOOSE ITEMS OUTDOORS OR BRING THEM INDOORS. $$ SDZ003-004-009-015-016-033>035-045-048-160000- /O.CON.KABR.HW.W.0003.000000T0000Z-051116T0000Z/ CORSON-CAMPBELL-WALWORTH-DEWEY-POTTER-STANLEY-SULLY-HUGHES-JONES- LYMAN- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...MOBRIDGE... TIMBER LAKE...GETTYSBURG...FORT PIERRE...ONIDA...PIERRE...MURDO... PRESHO 323 PM CST TUE NOV 15 2005 /223 PM MST TUE NOV 15 2005/ ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS AFTERNOON... SUSTAINED WINDS OF 35 TO 45 MPH WITH GUSTS NEAR 55 MPH CAN BE EXPECTED FOR THE NEXT FEW HOURS BEFORE DIMINISHING AFTER SUNSET. HIGH WINDS CAN CAUSE PROPERTY DAMAGE AND MAKE DRIVING DIFFICULT... ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES. USE EXTRA CAUTION WHILE DRIVING AND SLOW DOWN. SECURE ANY LOOSE ITEMS OUTDOORS OR BRING THEM INDOORS. $$ MNZ039-046-SDZ007-008-011-019>023-160530- /O.EXB.KABR.WI.Y.0006.051115T2200Z-051116T1000Z/ TRAVERSE-BIG STONE-MARSHALL-ROBERTS-DAY-CLARK-CODINGTON-GRANT- HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...BRITTON... SISSETON...WEBSTER...CLARK...WATERTOWN...MILBANK...CASTLEWOOD... CLEAR LAKE 323 PM CST TUE NOV 15 2005 ...WIND ADVISORY IN EFFECT UNTIL 4 AM CST WEDNESDAY... NORTHWEST WINDS OF 35 TO 40 MPH WILL OCCUR ACROSS NORTHEASTERN SOUTH DAKOTA AND WEST CENTRAL MINNESOTA OVERNIGHT. GUSTS NEAR 55 MPH ARE POSSIBLE. LOCALLY STRONGER WINDS MAY OCCUR IN HIGHER ELEVATIONS AROUND THE SISSETON HILLS. WINDS WILL BEGIN TO SUBSIDE BEFORE SUNRISE TOMORROW MORNING. USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM INDOORS. $$ SDZ005-006-010-017-018-160530- /O.CON.KABR.WI.Y.0006.000000T0000Z-051116T0600Z/ MCPHERSON-BROWN-EDMUNDS-FAULK-SPINK- INCLUDING THE CITIES OF...EUREKA...ABERDEEN...IPSWICH... FAULKTON...REDFIELD 323 PM CST TUE NOV 15 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... NORTHWEST WINDS OF 30 TO 40 MPH...WITH GUSTS TO NEAR 50 MPH WILL CONTINUE FOR THE NEXT SEVERAL HOURS. USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM INDOORS. $$ TMT
000 WWUS73 KABR 160008 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 608 PM CST TUE NOV 15 2005 .STRONG NORTHWEST WINDS WILL CONTINUE THROUGH THE EVENING AND OVERNIGHT BEHIND LOW PRESSURE MOVING INTO THE GREAT LAKES REGION. SDZ003-004-009-015-016-033>037-045-048-051-160115- /O.EXP.KABR.HW.W.0003.000000T0000Z-051116T0000Z/ CORSON-CAMPBELL-WALWORTH-DEWEY-POTTER-STANLEY-SULLY-HUGHES-HYDE- HAND-JONES-LYMAN-BUFFALO- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...MOBRIDGE... TIMBER LAKE...GETTYSBURG...FORT PIERRE...ONIDA...PIERRE... HIGHMORE...MILLER...MURDO...PRESHO...FORT THOMPSON 608 PM CST TUE NOV 15 2005 /508 PM MST TUE NOV 15 2005/ ...HIGH WIND WARNING HAS EXPIRED... THE HIGH WIND WARNING IS NO LONGER IN EFFECT FOR CENTRAL AND NORTH CENTRAL SOUTH DAKOTA. $$ MNZ039-046-SDZ007-008-011-019>023-160815- /O.CON.KABR.WI.Y.0006.000000T0000Z-051116T1000Z/ TRAVERSE-BIG STONE-MARSHALL-ROBERTS-DAY-CLARK-CODINGTON-GRANT- HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...BRITTON... SISSETON...WEBSTER...CLARK...WATERTOWN...MILBANK...CASTLEWOOD... CLEAR LAKE 608 PM CST TUE NOV 15 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST WEDNESDAY... STRONG NORTHWEST WINDS OF 25 TO 40 MPH WILL CONTINUE INTO THE EARLY MORNING HOURS. GUSTS TO 55 MPH ARE POSSIBLE. USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM INDOORS. $$ SDZ005-006-010-017-018-160600- /O.CON.KABR.WI.Y.0006.000000T0000Z-051116T0600Z/ MCPHERSON-BROWN-EDMUNDS-FAULK-SPINK- INCLUDING THE CITIES OF...EUREKA...ABERDEEN...IPSWICH... FAULKTON...REDFIELD 608 PM CST TUE NOV 15 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... STRONG NORTHWEST WINDS OF 25 TO 40 MPH WILL CONTINUE THROUGH THE LATE EVENING HOURS. USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM INDOORS. $$ MOHR
000 WWUS73 KABR 160304 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 904 PM CST TUE NOV 15 2005 .A STRONG AREA OF LOW PRESSURE IN THE GREAT LAKES REGION WILL MOVE NORTHEAST THROUGH THE NIGHT...ALLOWING THE WINDS TO DECREASE. SDZ005-006-010-017-018-160415- /O.CAN.KABR.WI.Y.0006.000000T0000Z-051116T0600Z/ MCPHERSON-BROWN-EDMUNDS-FAULK-SPINK- INCLUDING THE CITIES OF...EUREKA...ABERDEEN...IPSWICH... FAULKTON...REDFIELD 904 PM CST TUE NOV 15 2005 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS CANCELLED THE WIND ADVISORY. $$ MNZ039-046-SDZ007-008-011-019>023-161000- /O.CON.KABR.WI.Y.0006.000000T0000Z-051116T1000Z/ TRAVERSE-BIG STONE-MARSHALL-ROBERTS-DAY-CLARK-CODINGTON-GRANT- HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...BRITTON... SISSETON...WEBSTER...CLARK...WATERTOWN...MILBANK...CASTLEWOOD... CLEAR LAKE 904 PM CST TUE NOV 15 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST WEDNESDAY... STRONG NORTHWEST WINDS OF 25 TO 40 MPH WILL CONTINUE INTO THE EARLY MORNING HOURS. GUSTS TO 50 MPH ARE POSSIBLE. USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM INDOORS. $$ MOHR
000 WWUS73 KABR 161002 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 402 AM CST WED NOV 16 2005 MNZ039-046-SDZ007-008-011-019>023-161115- /O.CAN.KABR.WI.Y.0006.000000T0000Z-051116T1000Z/ TRAVERSE-BIG STONE-MARSHALL-ROBERTS-DAY-CLARK-CODINGTON-GRANT- HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...BRITTON... SISSETON...WEBSTER...CLARK...WATERTOWN...MILBANK...CASTLEWOOD... CLEAR LAKE 402 AM CST WED NOV 16 2005 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DECREASED ACROSS THE AREA THIS MORNING. NORTHWEST WINDS OF 20 TO 30 MPH ARE EXPECTED THROUGH MOST OF THE DAY TODAY. $$ KNUTSVIG
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this wind advisory went out at Nov 14, 3:20 AM CST, 7 hours 31 minutes earlier.
Area forecast discussion, Nov 14, 3:20 AM CST, 7 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ABERDEEN SD
320 AM CST MON NOV 14 2005
.SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT
FOCUS STILL LIES AROUND CLIPPER SYSTEM CURRENTLY SITUATED OVER
SOUTHERN ALBERTA. PRECIPITATION CHANCES AND WINDS ARE THE PRIMARY
CONCERNS WITH THIS SYSTEM. MODELS STILL SHOWING SOMEWHAT SLOWER
TREND AS THE UPPER TROUGH CONTINUE TO DIG AS IT SLIDES THROUGH THE
REGION. THIS WILL KEEP THE WARMER AIR OVER THE CWA LONGER BEFORE THE
COLD AIR BEGINS TO INFILTRATE INTO SOUTH DAKOTA LATER TODAY/TONIGHT.
ASSOCIATED SURFACE LOW CENTERED OVER EASTERN MONTANA INTO NORTHERN
WYOMING...AND WILL TRANSLATE SOUTHEASTWARD THROUGH THE DAY. AREA OF
LOW PRESSURE BECOMES SITUATED OVER THE EASTERN CWA AND INTO
MINNESOTA TONIGHT AS THE UPPER TROUGH MOVES OVERHEAD. BEST
FRONTOGENETIC LIFT AND MID-LEVEL OMEGA ADVERTISED LATE TONIGHT AND
INTO WEDNESDAY ACROSS THE EASTERN THIRD OF THE CWA. HAVE THEREFORE
INCREASED POPS ACROSS THAT AREA FOR LATE TONIGHT INTO TUESDAY.
BUFKIT AND AWIPS SOUNDINGS BOTH SHOWING CHANGEOVER TO ALL SNOW IN
THIS AREA AFTER 06Z TONIGHT. AS FOR THE WESTERN AND CENTRAL
CWA...EXPECT CHANGEOVER TO OCCUR SOMETIME BETWEEN 00Z-06Z TONIGHT AS
COLD AIR BEGINS TO MAKE ITS WAY ACROSS THE STATE. THE LARGEST SNOW
AMOUNTS LOOK TO REMAIN TO THE EAST OF THE CWA...BUT STILL EXPECT AT
LEAST ADVISORY CRITERIA ACROSS THE EXTREME EASTERN CWA BASED ON BEST
AREAS OF SYNOPTIC LIFT. FOR NOW MODELS INDICATING ANY CHANCE FOR
ENHANCED SNOWFALL DUE TO MESOSCALE EFFECTS MAY BE TO THE NORTH OR
EAST OF THE CWA...BUT WILL HAVE TO MONITOR FOR ANY CHANGES IN THE
FOLLOWING MODEL RUNS. HAVE DECIDED TO GO WITH A WINTER STORM WATCH
FOR THE EASTERN THIRD OF THE CWA LATE TONIGHT THROUGH TUESDAY
AFTERNOON. WITH AT LEAST ADVISORY CRITERIA SNOW EXPECTED...THE
POSSIBILITY OF WARNING SNOW...AND STRONG WINDS PICKING UP ON THE
BACKSIDE OF THE SYSTEM FELT A WATCH WAS WARRANTED. LOW LEVEL WINDS
BEGIN TO PICK UP ACROSS THE WESTERN CWA THIS EVENING...AND SPREAD
ACROSS THE EASTERN CWA BY LATE TONIGHT. STRONGEST WINDS ARE OVER THE
CWA ON TUESDAY WITH MODELS ADVERTISING LOW LEVEL WINDS IN THE
45-55KT RANGE. FOR NOW HAVE DECIDED AGAINST ANY WIND HEADLINES WITH
THE STRONGEST WINDS NOT EXPECTED UNTIL THIRD PERIOD...AND WINDS
LOOKING TO STAY BELOW HIGH WIND CRITERIA. SFC HIGH PRESSURE STAYING
TO WEST A BIT MORE TUESDAY NIGHT...SO HAVE ADJUSTED TEMPERATURES
KEEPING THE EASTERN CWA A LITTLE WARMER WITH POSSIBILITY OF RESIDUAL
CLOUD COVER...AND HAVE COOLED DOWN THE WESTERN CWA. WEDNESDAY
LOOKING COLD WITH VERY COLD AIR STILL IN PLACE. NEXT SYSTEM TO PUSH
INTO THE CWA WEDNESDAY NIGHT...WITH WAA BEGINNING THAT EVENING.
DEPENDING ON PROGRESSION OF THE CLOUD COVER...AND STRENGTH OF THE
WAA MAY END UP WITH A PRETTY CHILLY NIGHT ACROSS THE EASTERN CWA
WITH SNOW COVER EXPECTED IN THAT AREA.
.LONG TERM...THURSDAY THROUGH SUNDAY
MAIN CHALLENGES IN THE EXTENDED DEAL WITH PCPN CHCS AS WAVES CONT TO
STREAM THROUGH UPPER MIDWEST.
MODELS STILL MAINTAIN UPPER TROF PASSING THROUGH REGION ON
THURSDAY...WITH GFS NOW SHOWING SFC REFLECTION OF AN OPEN TROF VS
CLOSED LOW SEEN ON THE 13/18Z RUN. THIS COMPARES FAVORABLY WITH THE
EC AND DGEX. THE CANADIAN IS VERY UNIMPRESSED WITH THIS
SYSTEM...KEEPING ENERGY AND PCPN WELL NORTH OF CWA.
HOWEVER...CONSISTENCY IN THE GFS ON THE PLACEMENT OF PCPN LEADS TO A
LITTLE MORE CONFIDENCE. KEPT SLGT CHC S- GOING ACROSS ERN 1/2 OF CWA
FOR THE DAY THURSDAY. ANOTHER MODEL RUN OR SO AND MAY HAVE TO UP
THAT INTO CHC CATEGORY.
REMAINDER OF FCST DEALS WITH SHOTS OF WAA FOLLOWED BY NEXT UPPER
WAVE STREAMING SOUTHEAST BRINGING CAA AND POTENTIAL PCPN. QUICK
MOVING 85H THERMAL RIDGE PASSES EAST OVER CWA DURING DAY ON FRIDAY
WITH 85H TEMPS WARMING ABOVE ZERO CELCIUS. THIS IS QUICKLY REPLACED
BY NEXT SHOT OF CAA AND NEXT LOW PRESSURE SYSTEM SKIRTING UPPER
PLAINS FRIDAY NIGHT/SATURDAY MORNING. AS THIS LOW SEEMS TO BE
DISPLACED MUCH FURTHER TO THE NORTH AND EAST AS PREVIOUS LOW...HAVE
OPTED TO KEEP NEXT WEEKEND DRY.
LATEST GFS IS NOW TRYING TO BUILD WRN CONUS RIDGE FURTHER TO THE
WEST DURING DAY SUNDAY...WITH A MORE VERTICAL LOOK TO RIDGE THAN
SLANTED LOOK SEEN ON THE 13/18Z RUN. 5H HTS ARE ALSO A LITTLE
HIGHER. WITH MODEL GOING BACK AND FORTH ON STRENGTH OF RIDGE...HAVE
DECIDED THAT PERSISTENCE IS BEST IN REGARDS TO TEMPS FOR SUNDAY AND
LEFT AS IS.
&&
.ABR WATCHES/WARNINGS/ADVISORIES...
SD...WINTER STORM WATCH FOR EASTERN THIRD OF CWA FROM 06Z TUESDAY
THROUGH 00Z WEDNESDAY.
MN...WINTER STORM WATCH FOR BIG STONE AND TRAVERSE COUNTIES FROM 06Z
TUESDAY THROUGH 00Z WEDNESDAY.
&&
ALBRECHT/HINTZHazardous weather outlook, Nov 14, 5:05 AM CST, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 505 AM CST MON NOV 14 2005 SDZ003>006-009-010-015>018-033>037-045-048-051-151115- CORSON-CAMPBELL-MCPHERSON-BROWN-WALWORTH-EDMUNDS-DEWEY-POTTER- FAULK-SPINK-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO- 505 AM CST MON NOV 14 2005 /405 AM MST MON NOV 14 2005/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT AN UPPER LEVEL SYSTEM WILL PUSH THROUGH THE REGION TODAY INTO TUESDAY BRINGING RAIN AND SOME LIGHT SNOW TO CENTRAL...NORTH CENTRAL...AND PORTIONS OF NORTHEAST SOUTH DAKOTA. PRECIPITATION WILL CHANGE TO ALL SNOW TONIGHT ACROSS THE AREA. LITTLE OR NO ACCUMULATION OF SNOW IS EXPECTED ACROSS CENTRAL AND NORTH CENTRAL SOUTH DAKOTA...WITH SOME ACCUMULATIONS UP TO AN INCH POSSIBLE ACROSS PORTIONS OF NORTHEAST SOUTH DAKOTA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE CHANCE FOR SNOW CONTINUES INTO TUESDAY AS THE UPPER LEVEL SYSTEM MAKES ITS WAY THROUGH THE NORTHERN PLAINS. STRONG AND GUSTY NORTHWEST WINDS ARE ALSO EXPECTED TUESDAY ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. MNZ039-046-SDZ007-008-011-019>023-151115- TRAVERSE-BIG STONE-MARSHALL-ROBERTS-DAY-CLARK-CODINGTON-GRANT- HAMLIN-DEUEL- 505 AM CST MON NOV 14 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT AN UPPER LEVEL SYSTEM WILL PUSH THROUGH THE NORTHERN PLAINS TODAY INTO TUESDAY. RAIN MIXED WITH SOME SNOW IS POSSIBLE THROUGH THIS EVENING...CHANGING OVER TO ALL SNOW LATE TONIGHT. ACCUMULATING SNOW IS POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SNOW IS EXPECTED TO CONTINUE INTO TUESDAY AFTERNOON AS THE SYSTEM CONTINUES TO MOVE THROUGH THE REGION. TOTAL ACCUMULATIONS OF SNOW ARE EXPECTED BETWEEN 2 TO 5 INCHES AT THIS TIME. STRONG AND GUSTY NORTHWEST WINDS OF 25 TO 35 MPH ARE ALSO ANTICIPATED TUESDAY ACROSS NORTHEASTERN SOUTH DAKOTA AND WEST CENTRAL MINNESOTA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. ALBRECHT
The office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 14, 3:54 PM CST | Winter Weather Advisory | ABR | Clark, Codington, Day, Deuel, Grant, Hamlin and 2 more | 24 hr |
Nearby
Wind Advisories in South Dakota, 2005Wind Advisories in Minnesota, 2005Every wind advisory in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.